Alert archive / Georgia / River Flood Warnings in 2023
River Flood Warning 20, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 4, 2023, 10:19 AM EST for Fulton County, Georgia. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 4, 2023, 10:19 AM EST (15:19 UTC)
- Expired
- Jan 5, 2023, 1:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fulton County, GA
The radar
The Atlanta radar (KFFC), 74 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chattahoochee River above Roswell (RWLG1). The gauge peaked at 9.75 ft at Jan 4, 2023, 2:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 13 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
180
WGUS42 KFFC 041519
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1019 AM EST Wed Jan 4 2023
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Chattahoochee River near Chattahoochee River above Roswell
affecting Fulton County.
For the Chattahoochee River Basin...including Chattahoochee River
above Roswell...Minor flooding is occurring and is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC121-050330-
/O.NEW.KFFC.FL.W.0020.230104T1519Z-230105T0600Z/
/RWLG1.1.ER.230104T1430Z.230104T1500Z.230105T0000Z.UU/
1019 AM EST Wed Jan 4 2023
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO JUST AFTER MIDNIGHT
TONIGHT...
* WHAT...Minor flooding is occurring and is forecast.
* WHERE...Chattahoochee River near Chattahoochee River above Roswell.
* WHEN...From this morning to just after midnight tonight.
* IMPACTS...At 9 feet, Flood stage is reached. The water reaches the
bottom of the Ace Sand Company office and begins to flood the
parking lot of Don White Memorial Park on Riverside Road...and the
parking lot at the Azalea Park on Azalea Drive west of Roswell
Road. Water will approach the tennis courts at the Huntcliff Club
across from Azalea Park and begin to flood the road leading to the
horse stables. The storm drains will no longer function properly
at Riverside Road and Northcliff Trace.
* ADDITIONAL DETAILS...
- At 10:00 AM EST Wednesday the stage was 9.1 feet and rising.
- Forecast...The river will fall below flood stage late this
morning to 8.6 feet this afternoon. It will then rise to
flood stage this evening. It will fall for the remainder of
the period.
- Flood stage is 9 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3402 8426 3396 8426 3397 8434 3396 8435
3398 8441 3404 8434
$$3 follow-up statements
440
WGUS82 KFFC 041907
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
207 PM EST Wed Jan 4 2023
...The Flood Warning is extended for the following rivers in
Georgia...
Chattahoochee River near Chattahoochee River above Roswell
affecting Fulton County.
For the Chattahoochee River Basin...including Helen, Dahlonega,
Cornelia, Buford, Buford, Suwanee, Suwanee, Chattahoochee River
upstream McGinnis Ferry Rd, Norcross, Chattahoochee River above
Roswell, Roswell, Powers Ferry & I285 Atlanta, Smyrna, Chattahoochee
River below Morgan Falls Dam, Atlanta, Atlanta, Atlanta, Atlanta,
Fairplay, Whitesburg, Fairburn, Whitesburg, Whitesburg, Franklin,
Corinth, Hammett Rd below Hogansville, Franklin, West Point, Union,
Columbus, Omaha...Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC121-050715-
/O.EXT.KFFC.FL.W.0020.000000T0000Z-230105T0900Z/
/RWLG1.1.ER.230104T1430Z.230104T1815Z.230105T0300Z.UU/
207 PM EST Wed Jan 4 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Chattahoochee River near Chattahoochee River above Roswell.
* WHEN...Until late tonight.
* IMPACTS...At 10 feet, Minor flooding continues. The water is one
foot deep in the Ace Sand Company office and begins to flood a
warehouse. Flooding expands into the parkings lots of Don White
Memorial Park on Riverside Road...and the Azalea Park on Azalea
Drive west of Roswell Road. Water begins to flood the tennis
courts at the Huntcliff Club across from Azalea Park and is one
foot deep over the road leading to the horse stables. The storm
drains will stop functioning at Riverside Road and Northcliff
Trace.
* ADDITIONAL DETAILS...
- At 1:15 PM EST Wednesday the stage was 9.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:15 PM EST Wednesday was 9.8 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 3.9 feet early
Monday afternoon.
- Flood stage is 9 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3402 8426 3396 8426 3397 8434 3396 8435
3398 8441 3404 8434
$$559
WGUS82 KFFC 042124
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
424 PM EST Wed Jan 4 2023
...The Flood Warning continues for the following rivers in Georgia...
Big Creek at GA 9 near Cumming affecting Forsyth County.
Big Creek near Alpharetta affecting Forsyth and Fulton Counties.
Chattahoochee River near Chattahoochee River above Roswell
affecting Fulton County.
For the Big Creek...including Cumming, Alpharetta, Roswell...Minor
flooding is forecast.
For the Chattahoochee River Basin...including Helen, Dahlonega,
Cornelia, Buford, Buford, Suwanee, Suwanee, Chattahoochee River
upstream McGinnis Ferry Rd, Norcross, Chattahoochee River above
Roswell, Roswell, Powers Ferry & I285 Atlanta, Smyrna, Chattahoochee
River below Morgan Falls Dam, Atlanta, Atlanta, Atlanta, Atlanta,
Fairplay, Whitesburg, Fairburn, Whitesburg, Whitesburg, Franklin,
Corinth, Hammett Rd below Hogansville, Franklin, West Point, Union,
Columbus, Omaha...Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC121-050630-
/O.EXT.KFFC.FL.W.0020.000000T0000Z-230105T0621Z/
/RWLG1.1.ER.230104T1430Z.230104T1845Z.230105T0021Z.UU/
424 PM EST Wed Jan 4 2023
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Chattahoochee River near Chattahoochee River above Roswell.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 10.0 feet, Minor flooding continues. The water is one
foot deep in the Ace Sand Company office and begins to flood a
warehouse. Flooding expands into the parkings lots of Don White
Memorial Park on Riverside Road...and the Azalea Park on Azalea
Drive west of Roswell Road. Water begins to flood the tennis
courts at the Huntcliff Club across from Azalea Park and is one
foot deep over the road leading to the horse stables. The storm
drains will stop functioning at Riverside Road and Northcliff
Trace.
* ADDITIONAL DETAILS...
- At 4:00 PM EST Wednesday the stage was 9.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:00 PM EST Wednesday was 9.8 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 3.5 feet early Monday
afternoon.
- Flood stage is 9 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3402 8426 3396 8426 3397 8434 3396 8435
3398 8441 3404 8434
$$
GAC117-050930-
/O.EXT.KFFC.FL.W.0006.000000T0000Z-230105T1141Z/
/CMGG1.1.ER.230104T1110Z.230104T2015Z.230105T0541Z.UU/
424 PM EST Wed Jan 4 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Creek at GA 9 near Cumming.
* WHEN...Until tomorrow morning.
* IMPACTS...At 8.0 feet, Minor flooding will expand into the natural
flood plain of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Most of the sidewalk and
boardwalk of the Big Creek Greenway will be under a foot or two of
water. The areas under the Georgia 400 Highway and McFarland Road
will be covered with around three feet of water. A portion of the
sidewalk under Majors Road will be covered with around four feet
of water.
* ADDITIONAL DETAILS...
- At 3:45 PM EST Wednesday the stage was 8.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:45 PM EST Wednesday was 8.8 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 2.5 feet
tomorrow morning.
- Flood stage is 6 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-050930-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-230107T0234Z/
/APHG1.1.ER.230104T1046Z.230105T1800Z.230106T2034Z.NO/
424 PM EST Wed Jan 4 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Creek near Alpharetta.
* WHEN...Until late Friday evening.
* IMPACTS...At 11 feet, Moderate flooding begins and occurs upstream
and downstream from the gage on Kimball Bridge Road near Rock Mill
Park. Backyards of homes off Seale Drive and Gunter Court and
portions of the Golf Club of Georgia are under two feet of water.
Backyards of homes off Jade Cove Circle and La View Circle near
Roswell begin to flood. The Big Creek Greenway will be flooded up
to 5 feet deep and will be closed. A large portion of the YMCA
Campground off Preston Ridge Road will be under 3 feet of water.
* ADDITIONAL DETAILS...
- At 4:00 PM EST Wednesday the stage was 9.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:00 PM EST Wednesday was 9.9 feet.
- Forecast...The river is expected to rise to a crest of 10.9
feet early tomorrow afternoon. It will then fall below flood
stage Friday afternoon.
- Flood stage is 7 feet.
- Flood History...This crest compares to a previous crest of
10.9 feet on 03/07/2003.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$795
WGUS82 KFFC 050026
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
726 PM EST Wed Jan 4 2023
...The Flood Warning is cancelled for the following rivers in
Georgia...
Chattahoochee River near Chattahoochee River above Roswell
affecting Fulton County.
Nancy Creek at West Wesley Road at Atlanta affecting Fulton
County.
GAC121-050130-
/O.CAN.KFFC.FL.W.0020.000000T0000Z-230105T0026Z/
/RWLG1.1.ER.230104T1430Z.230104T1845Z.230104T2249Z.UU/
726 PM EST Wed Jan 4 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Chattahoochee River near Chattahoochee River above Roswell.
* ADDITIONAL DETAILS...
- At 7:00 PM EST Wednesday the stage was 8.6 feet.
- Forecast...The river is expected to fall to 3.5 feet early
Monday afternoon.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3402 8426 3396 8426 3397 8434 3396 8435
3398 8441 3404 8434
$$
GAC121-050130-
/O.CAN.KFFC.FL.W.0016.000000T0000Z-230105T0026Z/
/NANG1.1.ER.230104T1335Z.230104T1830Z.230104T2131Z.NO/
726 PM EST Wed Jan 4 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Nancy Creek at West Wesley Road at Atlanta.
* ADDITIONAL DETAILS...
- At 7:15 PM EST Wednesday the stage was 9.8 feet.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3388 8444 3384 8440 3382 8441 3383 8446
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 6:40 AM EST, 3 hours 39 minutes earlier.
Area forecast discussion, Jan 4, 6:40 AM EST, 3 hours 39 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 640 AM EST Wed Jan 4 2023 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Thursday) Issued at 408 AM EST Wed Jan 4 2023 A tornado watch has been issued to start off the morning for a line south of the I-20 corridor. The south and central regions of the CWA are still seeing temperatures in the upper 60s and low 70s at the time of this AFD. Any additional heating before the front arrives will continue to prime the environment for another round of strong to severe storms south I-20. The primary threats in this morning's watch area will be damaging winds and the possibility of isolated tornadoes. Moderate SBCAPE values of 1500 J/KG and effective bulk shear exceeding 60kts. Any storm that forms in this sector will also be working with SRH values near 400 m2/s2 so rotation and mesocyclones can be expected even with non tornado producing storms. We've already seen embedded supercells in the line as it approaches, and conditions are favorable for the formation of discrete supercells out ahead of the line. The situation continue to evolve and remain complex, please continue to monitor the forecast for the most up to date information concerning on going watches and warnings. A flood watch will remain in effect until Wednesday night, and additional rainfall of up to two inches are possible with isolated higher totals in areas of training storms. While no additional counties have been added during this mornings forecast period, heavy rain continues to fall just north of the metro ATL area and training storms just north of I-20 will need to be watched closely for flash flooding as more rain continues to fall. The front should clear the area after 7PM today and and cooler temperatures and clear weather will eventually push in for Thursday. Temps in the mid to upper 60s will be likely for tomorrow as winds turn more westerly, but we still remain around 10 degrees above average; a trend that will likely continue through the long term. Vaughn && .LONG TERM... (Thursday night through Tuesday) Issued at 408 AM EST Wed Jan 4 2023 A comparatively cooler and drier airmass will be in place across north and central Georgia as the extended period begins on Friday. An upper level ridge and associated surface high will move over the Southeast on Friday, which will keep weather conditions benign and skies mostly clear across the region on Friday and Saturday. Low temperatures are forecast to drop into the 30s across the forecast area as the morning begins. Afternoon highs will still be 3-6 degrees above climatological normals, but no longer pushing record values, rising into the mid 50s in north Georgia and upper 50s to low 60s in central Georgia. After starting the morning in the mid 30s across the area on Saturday, temperatures will climb under the influence of the ridge, reaching into the low to mid 60s across the area in the afternoon. A weak frontal system will drop into north Georgia on Saturday night into Sunday. However, low-level moisture and instability continue to appear limited across the area, so a slight chance of showers with no thunderstorms has been maintained across north Georgia for Saturday night into Sunday. The frontal boundary is anticipated to sag into north Georgia before stalling and washing out early Monday. Model guidance continues to diverge on the upper level flow pattern during the early portions of next week. The potential remains for additional waves to traverse the remnant boundary, so slight to low- end chance PoPs have been maintained on Monday and Tuesday. The potential for a wintry mix in the higher elevations of northeast Georgia will need to be monitored at the tail-end of the period, as there is a slight chance that precip overrunning the frontal zone may overlap with border-line freezing temperatures in this area Monday night into Tuesday morning. King && .AVIATION... (12Z TAFS) Issued at 639 AM EST Wed Jan 4 2023 The strongest TSRA has cleared ATL and continues to move East. TSRA is still possible with gusty winds until 16Z today. Some lingering RA will begin to dissipate after 18Z as WX clears the area. Some gusts in remaining TSRA could be up to 20kts with IFR cigs in convection and MVFR outside. CIGS should become VFR after 18Z. //ATL Confidence...Avi Update... Medium on WX timing end. Medium to high on all other elements. Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 44 65 38 55 / 0 0 0 0 Atlanta 48 63 37 54 / 0 0 0 0 Blairsville 39 57 32 49 / 0 0 0 0 Cartersville 42 61 34 54 / 0 0 0 0 Columbus 47 67 38 60 / 0 0 0 0 Gainesville 45 60 37 53 / 0 0 0 0 Macon 44 70 39 61 / 0 0 0 0 Rome 42 61 34 55 / 0 0 0 0 Peachtree City 43 64 36 56 / 0 0 0 0 Vidalia 54 74 42 61 / 20 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for GAZ008-009-013>016-021>025- 027-031>038-041>050-052>060-066>072-078>082-089>092-094-102-103. && SHORT TERM...Vaughn LONG TERM....King AVIATION...Vaughn
Hazardous weather outlook, Jan 4, 4:46 AM EST, 5 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 446 AM EST Wed Jan 4 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 446 AM EST Wed Jan 4 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Showers and thunderstorms will continue across north and central Georgia this morning morning and afternoon ahead of an advancing cold front. Several storms could become severe capable of producing damaging wind gusts, brief tornadoes, and frequent lightning. A Tornado Watch is in effect for areas to the south of the I-20 corridor until 12 PM EST. Locally heavy rainfall this morning and afternoon could lead to flash flooding and river flooding concerns. A Flood Watch remains in effect for portions of north and central Georgia until 7 PM EST. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jan 4, 9:31 AM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 AM TORNADO 1 NNW ROOSTERVILLE 33.41N 85.19W
01/04/2023 HEARD GA 911 CALL CENTER
MULTIPLE TREES DOWN. ONE TRAILER DESTROYED
ALONG ROOSTERVILLE ROAD. NO INJURIES. TDS
SEEN ON RADAR.
&&Special weather statement, Jan 4, 9:53 AM EST, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
953 AM EST Wed Jan 4 2023
GAZ086-111>113-041615-
Toombs GA-Wheeler GA-Emanuel GA-Montgomery GA-
953 AM EST Wed Jan 4 2023
...Strong thunderstorms will impact portions of Toombs, southeastern
Emanuel, southeastern Wheeler and central Montgomery Counties through
1115 AM EST...
At 953 AM EST, a line of strong thunderstorms was along a line
extending from near Blundale to near Cedar Grove to Temperance, and
moving east at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lyons, Vidalia, Twin City, Uvalda, Stillmore, Oak Park, Higgston,
Garfield, Santa Claus, Alston, Ohoopee, New Branch, McNatt Falls,
South Thompson, English Eddy, Cedar Crossing, Johnson Corner, George
L Smith State Park, Center and Toombs Central.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 200 PM EST for central,
southeastern and east central Georgia.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3242 8219
3235 8225 3218 8218 3191 8223 3194 8228
3193 8232 3197 8248 3197 8250 3195 8249
3196 8257 3193 8259 3192 8265 3194 8267
3236 8241 3273 8211 3266 8208 3260 8200
TIME...MOT...LOC 1453Z 288DEG 29KT 3277 8247 3225 8280 3191 8317
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jan 4, 9:54 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
954 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM TSTM WND DMG 1 NNW SANDERSVILLE 33.00N 82.82W
01/04/2023 WASHINGTON GA EMERGENCY MNGR
*** 1 INJ ***
REPORTED ROOF TAKEN OFF HOUSE, HOUSE WITH
TREE ON IT, AND 18-WHEELER FLIPPED. ALL
ALONG HWY 540 BETWEEN DEEPSTEP RD AND LINTON
RD.
&&
SMLocal storm report, Jan 4, 9:55 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
955 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM FLASH FLOOD 2 E GOOD HOPE 33.79N 83.58W
01/04/2023 WALTON GA EMERGENCY MNGR
RANDOLPH STILL ROAD IN GOOD HOPE CLOSED TO
FLOOD WATERS. ADDITIONAL ROADS IN THE AREA
LIKELY WILL BE CLOSED DUE TO HIGH WATER,
ACCORDING TO COUNTY ROAD DEPARTMENT.
&&Local storm report, Jan 4, 10:02 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM TSTM WND DMG 2 ENE HOLLONVILLE 33.18N 84.42W
01/04/2023 PIKE GA EMERGENCY MNGR
MULTIPLE TREES DOWN AND A PARKED SEMI-TRUCK
OVERTURNED NEAR THE INTERSECTION OF TURNER
ROAD AND HWY 362.
&&Local storm report, Jan 4, 10:08 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM FLOOD 1 SW CENTERVILLE 32.62N 83.70W
01/04/2023 HOUSTON GA BROADCAST MEDIA
ROAD FLOODED ALONG WEEPING WILLOW WAY IN
WARNER ROBBINS NEAR TOM CHAPMAN BLVD.
&&
SMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 7:12 PM EST | Special Weather Statement | FFC | Baldwin, Jones | 33 min |
| Jan 3, 7:28 PM EST | Special Weather Statement | FFC | Marion | 32 min |
| Jan 3, 7:31 PM EST | Special Weather Statement | FFC | Peach | 44 min |
| Jan 3, 7:33 PM EST | Special Weather Statement | FFC | Clarke | 27 min |
| Jan 3, 7:51 PM EST | Special Weather Statement | FFC | Dooly | 24 min |
| Jan 3, 8:46 PM EST | Special Weather Statement | FFC | Bleckley, Pulaski | 29 min |
| Jan 3, 9:16 PM EST | Special Weather Statement | FFC | Taylor | 29 min |
| Jan 3, 9:40 PM EST | Special Weather Statement | FFC | Muscogee | 35 min |
| Jan 3, 10:52 PM EST | Special Weather Statement | FFC | Taylor | 23 min |
| Jan 3, 11:17 PM EST | Special Weather Statement | FFC | Bibb, Crawford, Taylor | 28 min |
| Jan 3, 11:34 PM EST | Special Weather Statement | FFC | Carroll | 26 min |
| Jan 3, 11:44 PM EST | Special Weather Statement | FFC | Bibb, Crawford | 31 min |
| Jan 4, 12:07 AM EST | Special Weather Statement | FFC | Fayette | 8 min |
| Jan 4, 12:24 AM EST | Special Weather Statement | FFC | Clayton, Fayette | 36 min |
| Jan 4, 12:59 AM EST | Special Weather Statement | FFC | Floyd | 31 min |
| Jan 4, 1:42 AM EST | Special Weather Statement | FFC | Gordon | 33 min |
| Jan 4, 3:24 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Polk | 96 min |
| Jan 4, 3:49 AM EST | Special Weather Statement | FFC | Cherokee, Pickens | 26 min |
| Jan 4, 4:05 AM EST | Special Weather Statement | FFC | Cherokee, Haralson, Paulding | 115 min |
| Jan 4, 4:25 AM EST | Special Weather Statement | FFC | Lumpkin | 35 min |
| Jan 4, 4:32 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard, Troup | 43 min |
| Jan 4, 4:51 AM EST | Special Weather Statement | FFC | White | 9 min |
| Jan 4, 4:54 AM EST | Special Weather Statement | FFC | Fulton | 36 min |
| Jan 4, 5:14 AM EST | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jan 4, 5:17 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Meriwether | 28 min |
| Jan 4, 5:19 AM EST | Special Weather Statement | FFC | Douglas | 26 min |
| Jan 4, 5:27 AM EST | Special Weather Statement | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall | 63 min |
| Jan 4, 5:32 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 49 hr |
| Jan 4, 5:33 AM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 42 min |
| Jan 4, 5:37 AM EST | River Flood Warning | FFC | DeKalb | 21 days |
| Jan 4, 5:37 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Henry and 4 more | 23 min |
| Jan 4, 5:55 AM EST | Flash Flood Warning | FFC | Cherokee, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more | 6 hr |
| Jan 4, 5:57 AM EST | Special Weather Statement | FFC | DeKalb, Henry, Newton, Rockdale, Spalding | 33 min |
| Jan 4, 6:05 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gilmer, Gordon, Paulding and 2 more | 55 min |
| Jan 4, 6:12 AM EST | Special Weather Statement | FFC | Talbot, Upson | 33 min |
| Jan 4, 6:24 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Jan 4, 6:27 AM EST | Special Weather Statement | FFC | Barrow, Jackson, Madison | 93 min |
| Jan 4, 6:29 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Jan 4, 6:32 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart | 28 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Upson | 27 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Morgan | 27 min |
| Jan 4, 6:55 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Jan 4, 6:55 AM EST | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Jan 4, 7:05 AM EST | Special Weather Statement | FFC | Crawford, Marion, Schley, Taylor, Webster | 25 min |
| Jan 4, 7:06 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Haralson, Paulding and 2 more | 54 min |
| Jan 4, 7:09 AM EST | River Flood Warning | FFC | Forsyth | 21 hr |
| Jan 4, 7:11 AM EST | River Flood Warning | FFC | Gilmer | 2 hr |
| Jan 4, 7:16 AM EST | River Flood Warning | FFC | Polk | 21 days |
| Jan 4, 7:16 AM EST | Special Weather Statement | FFC | Greene | 29 min |
| Jan 4, 7:19 AM EST | Special Weather Statement | FFC | Jones, Monroe | 26 min |
| Jan 4, 7:24 AM EST | Special Weather Statement | FFC | Crawford, Schley, Webster | 36 min |
| Jan 4, 7:25 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Jan 4, 7:27 AM EST | Special Weather Statement | FFC | Oglethorpe | 63 min |
| Jan 4, 7:38 AM EST | Areal Flood Warning | FFC | Bartow, Carroll, Floyd, Gordon, Haralson, Paulding and 1 more | 5 hr |
| Jan 4, 7:43 AM EST | Flash Flood Warning | FFC | Clarke, Madison, Morgan, Oconee, Oglethorpe, Walton | 4 hr |
| Jan 4, 7:47 AM EST | Special Weather Statement | FFC | Baldwin, Twiggs | 28 min |
| Jan 4, 8:00 AM EST | Special Weather Statement | FFC | Dooly, Houston | 30 min |
| Jan 4, 8:08 AM EST | River Flood Warning | FFC | Bartow | 3 hr |
| Jan 4, 8:13 AM EST | Severe Thunderstorm Warning | FFC | Wilkes | 11 min |
| Jan 4, 8:16 AM EST | Special Weather Statement | FFC | Glascock, Hancock, Taliaferro, Twiggs, Warren, Washington and 1 more | 29 min |
| Jan 4, 8:25 AM EST | River Flood Warning | FFC | Gwinnett | 110 min |
| Jan 4, 8:27 AM EST | River Flood Warning | FFC | Gwinnett | 21 hr |
| Jan 4, 8:29 AM EST | River Flood Warning | FFC | Cobb | 2 hr |
| Jan 4, 8:32 AM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Pulaski, Wilcox | 28 min |
| Jan 4, 8:35 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 21 days |
| Jan 4, 8:49 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 26 min |
| Jan 4, 8:53 AM EST | River Flood Warning | FFC | Cobb | 4 hr |
| Jan 4, 8:54 AM EST | Special Weather Statement | FFC | Dodge, Johnson, Laurens, Wilcox | 36 min |
| Jan 4, 9:12 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 33 min |
| Jan 4, 9:21 AM EST | River Flood Warning | FFC | Fulton | 21 days |
| Jan 4, 9:27 AM EST | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Treutlen and 1 more | 48 min |
| Jan 4, 9:53 AM EST | Special Weather Statement | FFC | Toombs | 82 min |
| Jan 4, 9:59 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 25 hr |
| Jan 4, 10:02 AM EST | River Flood Warning | FFC | Cobb, Fulton | 18 hr |
| Jan 4, 10:04 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 21 days |
| Jan 4, 10:20 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Jan 4, 10:27 AM EST | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Jan 4, 10:56 AM EST | River Flood Warning | FFC | Cherokee | 21 days |
| Jan 4, 11:42 AM EST | River Flood Warning | FFC | Cherokee | 11 hr |
| Jan 4, 11:46 AM EST | River Flood Warning | FFC | Cobb | 16 hr |
Nearby
River Flood Warnings in Georgia, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.